| Model Number |
246AQI |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the patient was removed from pads, it was found that the patient had no support from aquari pads and was lying on flat surface.No alarms had sounded and there had been no indicators visually to inform staff that the product was not working.
Additional Manufacturer Narrative
Evaluation of pad sets observed a leak and o-ring of the hose was found to be missing.Hence causing desired pressure to not be maintained.The manufacturing date of the pad set was discovered to be 08/04/2022 which indicated that it may have been on service for ~3 years along with the tubing set.During this time the o-ring on the hose/tubing set is suspected to have cracked and/or go missing.The root cause of this incident is thus deemed to be use error as the user failed to inspect/check the components and accessories for damage/excessive wear or non-functioning parts as recommended in the owner's manual before use thus causing/contributing to the reported malfunction.
Event or Problem Description